# SDR CA960507015

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2EVANS
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 74943
- Condition: Cracked
- Location: Aft Bearing Boss
- Component: Pwa, R985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL FOUND IN OIL FILTER. A CYLINDER WAS REMOVED FOR INTERNAL CHECK. RADIUS CRACK FOUND AROUND REAR MAIN BEARING BOSS.
